On approximation properties of Pimsner algebras and crossed products by Hilbert bimodules

Skalski, A. and Zacharias, J. (2010) On approximation properties of Pimsner algebras and crossed products by Hilbert bimodules. Rocky Mountain Journal of Mathematics, 40(2), pp. 609-625.

Full text not currently available from Enlighten.


Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Zacharias, Dr Joachim
Authors: Skalski, A., and Zacharias, J.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Rocky Mountain Journal of Mathematics
Publisher:Rocky Mountain Mathematics Consortium
ISSN:0035-7596

University Staff: Request a correction | Enlighten Editors: Update this record